# SDR HALA2018013000025

- Difficulty date: January 28, 2018
- Submitted: January 30, 2018
- Operation: Air carrier
- Aircraft: N389HA
- Make and model: Airbus A330-243
- Aircraft serial: 1316
- Aircraft time: 26,020 hours, 3,961 cycles
- Engine: Rroyce RB211TRENT77
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Warning Message
- Condition: False Activation
- Location: Engine Oil
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

OIL ALERT FOR THE NR 1 ENGINE.  INSPECTED THE NR 1 ENG FOR OIL LEAKS.  NO ABNORMALITIES FOUND. ACFT OK FOR RETURN TO SERVICE.
